Alert archive / Maine / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 17, NWS Caribou, ME

November 25, 2004Hancock County, Washington County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Nov 25, 2004, 8:35 PM EST for Hancock County, Washington County, Maine. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2004, 8:35 PM EST (01:35 UTC)
Expired
Nov 25, 2004, 9:15 PM EST
In force
40 min
Issued by
NWS Caribou, ME
Area
Whole counties

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2004-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2004-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCAR 260135
SVRCAR
MEC009-029-260215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
835 PM EST THU NOV 25 2004

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN SOUTHEAST MAINE
  HANCOCK COUNTY IN SOUTHEAST MAINE

* UNTIL 915 PM EST

* AT 832 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 7 MILES WEST OF
  DEBLOIS. THE STORM WAS MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
    DEBLOIS AT 840 PM EST

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE
DESTRUCTIVE HAIL...DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

$$

LAT...LON 4477 6826 4465 6808 4505 6740 4522 6771

NOUHAN
NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 25, 5:37 PM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 25, 5:37 PM EST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU MAINE
537 PM EST THU NOV 25 2004

.SYNOPSIS...STRONG LOW PRESSURE WILL CONTINUE TO MOVE NORTH
TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT THROUGH
FRIDAY...THEN PERSIST THROUGH SATURDAY. ANOTHER AREA OF LOW PRESSURE
WILL DEVELOP OVER THE GREAT LAKES AND MOVE NORTHEAST ACROSS
ONTARIO...BRINGING ANOTHER CHANCE OF PRECIPITATION SATURDAY NIGHT
AND SUNDAY.

&&

.SHORT TERM ( TONIGHT THROUGH SUN NIGHT )...
CURRENT SURFACE ANALYSIS INDICATED LOW PRESSURE ACROSS NORTHWEST
MAINE...WITH A COLD FRONT EXTENDING SOUTH ACROSS WESTERN MAINE.
SHOWERS AND POSSIBLY A THUNDERSTORM WILL OCCUR EARLY TONIGHT IN
ADVANCE OF THE FRONT. COLDER AIR WILL ADVANCE ACROSS THE REGION
OVERNIGHT...WHILE WRAP-AROUND MOISTURE PERSISTS ACROSS NORTHERN
PORTIONS OF THE REGION. SNOW SHOWERS WILL OCCUR ACROSS THE
NORTH AND MOUNTAINS LATER TONIGHT...WITH LOCALIZED SNOW
ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE MAINLY ACROSS THE SAINT
JOHN VALLEY AND HIGHER TERRAIN AREAS. WILL HAVE A WIND ADVISORY
ACROSS DOWNEAST AREAS EARLY TONIGHT...FOR A LOW LEVEL JET POSSIBLY
CROSSING THAT AREA IN ADVANCE OF THE COLD FRONT. GUSTY WINDS WILL
OCCUR BEHIND THE FRONT. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE
LOWER 20S NORTHWEST TO AROUND 30 ALONG THE DOWNEAST COAST.

HIGH PRESSURE WILL BUILD TOWARD NEW ENGLAND FRIDAY. HOWEVER...WITH
THE UPPER TROF CROSSING THE REGION WILL MAINTAIN A CHANCE OF
MAINLY MORNING SNOW SHOWERS/FLURRIES ACROSS THE NORTH AND MOUNTAINS.
OTHERWISE...EXPECT GENERALLY PARTLY CLOUDY SKIES AND GUSTY WINDS
FRIDAY. HIGH TEMPERATURES WILL RANGE FROM AROUND 30 NORTH TO
AROUND 40 ALONG THE DOWNEAST COAST.

HIGH PRESSURE WILL BUILD ACROSS THE REGION FRIDAY NIGHT...WITH
PARTLY CLOUDY SKIES NORTH AND MOSTLY CLEAR SKIES DOWNEAST. LOW
TEMPERATURES WILL RANGE FROM AROUND 15 NORTH TO AROUND 20 DOWNEAST.

AFTER A PARTLY CLOUDY START SATURDAY...SKIES WILL BECOME MOSTLY
CLOUDY WITH INCREASING MOISTURE IN ADVANCE OF A WARM FRONT LIFTING
ACROSS NEW ENGLAND. HIGH TEMPERATURES SATURDAY WILL RANGE FROM THE
LOWER 30S NORTH TO AROUND 40 DOWNEAST.

LIGHT PRECIPITATION SHOULD DEVELOP SATURDAY NIGHT WHILE THE WARM
FRONT CROSSES THE REGION. THOUGH TEMPERATURES WILL BE WARMING
ALOFT...THE LOW LEVEL COLD AIR WILL BE MORE PERSISTENT.
THUS...EXPECT MIXED PRECIPITATION IS POSSIBLE PARTICULARLY ACROSS
THE NORTH AND MOUNTAINS. PRECIPITATION SHOULD TRANSITION TO ALL RAIN
DOWNEAST SUNDAY...WHILE MIXED PRECIPITATION PERSISTS ACROSS THE
NORTH AND MOUNTAINS. A COLD FRONT CROSSING THE REGION SUNDAY
NIGHT SHOULD ALLOW ANY LINGERING PRECIPITATION TO TRANSITION BACK TO
SNOW SHOWERS.

&&

.LONG TERM ( MON THROUGH THU )...
LEANED MAINLY W/ GFS FOR THIS PORTION OF THE FORECAST. UPPER TROUGH
SWINGS OVER THE STATE MONDAY MORNING WHILE LOW PRESSURE WRAPS UP
WELL TO OUR NORTH. COLD AIR ALOFT AND PRESENT LOW LEVEL MOISTURE WILL
RESULT IN SNOW SHOWERS IN THE NORTHERN COUNTIES INTO THE MOUNTAINS
BEFORE TAPERING MONDAY NIGHT. CLIPPER SYSTEM WILL DEVELOP ACROSS THE
GREAT LAKES MONDAY NIGHT AND MOVE INTO THE AREA AHEAD OF A STRONG
SHORTWAVE TUESDAY. WITH COLD AIR IN PLACE...EXPECT THIS TO PRODUCE
ONLY FROZEN PRECIP ACROSS THE CWA. ALSO EXPECT NORTHERN ZONES TO SEE
HIGHEST QPF SINCE THIS IS WHERE THE MAIN FORCING WILL BE WITH
POSITION OF LOW/UPPER SHORTWAVE. FAST-MOVING CLIPPER CLEARS THE CWA
BY 00Z WED IN DRIER AIR. NEXT SYSTEM APPROACHES THE REGION THURSDAY.
LATEST GFS TRACK BRINGS QUITE A BIT OF SNOW TO THE REGION...BUT
CONFIDENCE IN TRACK THIS FAR OUT REMAINS LOW.

&&

.AVIATION...
LOW STRATUS ACROSS MUCH OF FA WILL KEEP CEILINGS/VISIBILITY IFR
DURING THE EARLY EVENING. WITH APPROACH OF THE COLD FRONT AND
CONVECTIVE ACTIVITY CEILINGS/VISIBILITY WILL BECOME MVFR...THEN
CONDITIONS WILL IMPROVE TO VFR AFTER MIDNIGHT WITH COLD FRONTAL
PASSAGE. STRONG COLD ADVECTION IN WNW FLOW BEHIND FRONT WILL DEVELOP
MVFR CEILINGS BY MID AM FRI.

&&

.MARINE...
GALE FORCE WINDS ARE POSSIBLE EARLY TONIGHT...WITH SMALL CRAFT
ADVISORY LEVEL WINDS THEN LATER TONIGHT. SMALL CRAFT ADVISORY LEVEL
WINDS/SEAS WILL THEN OCCUR THROUGH EARLY FRIDAY NIGHT. WINDS WILL
THEN DROP BELOW SMALL CRAFT ADVISORY LEVELS LATER FRIDAY
NIGHT...WITH SEAS DROPPING BELOW SMALL CRAFT ADVISORY LEVELS
SATURDAY. VISIBILITIES WILL BE REDUCED EARLY TONIGHT IN RAIN AND
FOG...THEN IMPROVE IN THE WAKE OF THE COLD FRONT. WINDS AND SEAS
COULD THEN RETURN TO SMALL CRAFT ADVISORY LEVELS LATE SATURDAY NIGHT
AND SUNDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY ZONES 15>17-29-30 TIL 10 PM.
MARINE...GALE WARNING.

&&

SHORT TERM: NORCROSS
LONG TERM: CALDERON
AVIATION: WOLFE
MARINE: CALDERON
Hazardous weather outlook, Nov 25, 5:47 AM EST, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
547 AM EST THU NOV 25 2004

MEZ001>006-010-011-015>017-029>032-261046-
CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME-
COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME-
NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME-
NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME-
SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME-
INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR...
BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...CARIBOU...
CHERRYFIELD...CLAYTON LAKE...DANFORTH...DEBOULLIE MOUNTAIN...
DEXTER...DOVER-FOXCROFT...EAGLE LAKE...EASTPORT...ELLSWORTH...
ESTCOURT STATION...FORT FAIRFIELD...FORT KENT...GREENVILLE...
GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...MACHIAS...
MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT...OLD TOWN...
PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS...SAINT PAMPHILE...
VAN BUREN AND VANCEBORO
547 AM EST THU NOV 25 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...
RAIN WILL CONTINUE THROUGH TODAY AS LOW PRESSURE MOVES NORTHWARD
THROUGH THE STATE. RAINFALL AMOUNTS WILL BE ON THE ORDER OF ONE TO
TWO INCHES. IN ADDITION TO THE RAIN...WINDS WILL INCREASE THIS
AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST. A HIGH WIND
WARNING REMAINS IN EFFECT TODAY FOR CENTRAL AND SOUTHERN WASHINGTON
COUNTY. A WIND ADVISORY IS IN EFFECT FOR SOUTHERN PENOBSCOT AND
HANCOCK COUNTY. FOR FURTHER INFORMATION...PLEASE REFER TO THE
STATEMENT (PWMNPWCAR) ISSUED BY THE NATIONAL WEATHER SERVICE IN
CARIBOU.

A COLD FRONT WILL SWEEP THROUGH THE REGION TONIGHT WITH MUCH COLDER
AIR FUNNELING INTO THE STATE. RAIN WILL CHANGE OVER TO A PERIOD OF
SNOW ACROSS THE NORTH AND MOUNTAINS WITH SOME ACCUMULATION EXPECTED.

.DAYS TWO THROUGH SEVEN...
A LOW PRESSURE SYSTEM WILL MOVE THROUGH ONTARIO CANADA ON SUNDAY
BRINGING ANOTHER ROUND OF RAIN TO THE REGION. THE PRECIPITATION COULD
BEGIN AS SOME SNOW LATE SATURDAY NIGHT ACROSS NORTHERN AREAS BEFORE
WARMER AIR CHANGES THE FROZEN PRECIPITATION OVER TO ALL RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY...MAINLY THIS AFTERNOON.

JAH

In the hours before

Special weather statement, Nov 25, 4:04 PM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
404 PM EST THU NOV 25 2004

MEZ001>006-010-011-031-032-260100-
CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-NORTHEAST AROOSTOOK ME-
NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME-NORTHERN SOMERSET ME-
NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME-SOUTHEAST AROOSTOOK ME-
SOUTHERN PISCATAQUIS ME-
INCLUDING THE CITIES OF...ALLAGASH...BAXTER ST PARK...
BROWNVILLE JUNCTION...CARIBOU...CLAYTON LAKE...DANFORTH...
DEBOULLIE MOUNTAIN...DOVER-FOXCROFT...EAGLE LAKE...
ESTCOURT STATION...FORT FAIRFIELD...FORT KENT...GREENVILLE...
GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...MADAWASKA...
MILLINOCKET...MOUNT KATAHDIN...PATTEN...PORTAGE...PRESQUE ISLE...
RIPOGENUS...SAINT PAMPHILE...VAN BUREN AND VANCEBORO
404 PM EST THU NOV 25 2004

A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH A STRONG
COLD FRONT WILL CROSS THE REGION THIS EVENING. BRIEF HEAVY
RAINFALL...WIND GUSTS OF UP TO 40 MPH...AND ISOLATED LIGHTNING
STRIKES ARE POSSIBLE. IF THREATENING SKIES DEVELOP...SEEK SHELTER
IMMEDIATELY. CONDITIONS SHOULD IMPROVE LATER THIS EVENING WHEN THE
COLD FRONT PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

CALDERON
Special weather statement, Nov 25, 4:47 PM EST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
447 PM EST THU NOV 25 2004

MEZ001-002-004>006-010-252245-

AROOSTOOK...PISCATAQUIS AND PENOBSCOT COUNTIES...

447 PM EST THU NOV 25 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...

AT 445 PM EST...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 12 MILES WEST OF
FORT KENT TO 21 MILES SOUTH OF RIPOGENUS. THE LINE WAS MOVING EAST
AT 40 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 545 PM EST INCLUDE...
    RIPOGENUS...          TELOS LAKE...
    DEBOULLIE MOUNTAIN...                       BAXTER ST PARK...
    MOUNT KATAHDIN...     RUSSEL CROSSING...
    MOOSEHORN CROSSING...                       FORT KENT...
    MILLINOCKET...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4727 6891 4644 6916 4603 6915 4547 6942
      4560 6848 4640 6825 4704 6809 4787 6789

CALDERON

NNNN
Special weather statement, Nov 25, 5:31 PM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
531 PM EST THU NOV 25 2004

MEZ001-002-005-006-252345-

AROOSTOOK AND PENOBSCOT COUNTIES...

531 PM EST THU NOV 25 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK AND PENOBSCOT
COUNTIES...

AT 531 PM EST...DOPPLER WEATHER RADAR AND THE PUBLIC INDICATED A LINE
OF THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 9 MILES NORTHWEST
OF MADAWASKA TO PATTEN. THE LINE WAS MOVING NORTHEAST AT 40 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 645 PM EST INCLUDE...
    PORTAGE...            PATTEN...             OXBOW...
    MASARDIS...           FRENCHVILLE...        ASHLAND...
    MADAWASKA...          SMYRNA MILLS...       MAPLETON...
    CARIBOU...            PRESQUE ISLE...       VAN BUREN...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...LOCALLY UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4734 6854 4671 6853 4640 6851 4608 6854
      4594 6846 4626 6776 4708 6780 4759 6794

CALDERON

NNNN
Special weather statement, Nov 25, 8:31 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
831 PM EST THU NOV 25 2004

MEZ016-017-030-032-260230-

WASHINGTON AND HANCOCK COUNTIES...

831 PM EST THU NOV 25 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...WASHINGTON AND HANCOCK
COUNTIES...

AT 831 PM EST...DOPPLER WEATHER RADAR INDICATED ISOLATED THUNDERSTORMS
WITH SMALL HAIL AND GUSTY WINDS 11 MILES SOUTHWEST OF DEBLOIS. STORMS
WERE MOVING NORTHEAST AT 50 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 930 PM EST INCLUDE...
    DEBLOIS...            GRAND LAKE STREAM...
    PRINCETON...          MEDDYBEMPS...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4471 6837 4462 6792 4509 6718 4541 6776

NOUHAN

NNNN

Nearby

Severe Thunderstorm Warnings in Maine, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.